# SDR IPXA2571869

- Difficulty date: February 6, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 28,036 hours, 19,309 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N50621
- Condition: Damaged
- Location: Bs 1710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO AFT LEFT CREASE BEAM INNER CHORD HAS EXISTING DOUBLE DRILLED HOLES AT BS 1710, LBL 55.  REPAIRED EA 120148 IR AND EO B757-5310-45960-A.
